# SDR N6WA2016010801

- Difficulty date: January 8, 2016
- Submitted: January 11, 2016
- Operation: Air carrier
- Aircraft: N173GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10287
- Aircraft time: 17,544 hours, 11,724 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Faulty
- Location: Pax Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR CAUTION ON SHORT FINAL & ON GND.  DEFERRED PAX DOOR INDICATION ON DMI, IAW MEL 52-70-01 CAT B.
